# SDR COMA9660097

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR DOORS WILL NOT CLOSE WHEN SELECTED TO FIT/NORMAL POSITION.  LUBRICATED AND ADJUSTED NOSE LANDING GEAR DOOR LINKAGE.  ACFT RETURNED TO SERVICE.
